A generalization of insertion-of-factors-property
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 87-94
Printed March 1, 2007
Seo Un Hwang, Young Cheol Jeon, and Kwang Sug Park
Pusan National University, Korea Science Academy, Pusan National University
Abstract : We in this note introduce the concept of g-IFP rings which is a generalization of IFP rings. We show that from any IFP ring there can be constructed a right g-IFP ring but not IFP. We also study the basic properties of right g-IFP rings, constructing suitable examples to the situations raised naturally in the process.
Keywords : g-IFP ring, IFP ring, annihilator, 2-primal ring
MSC numbers : 16D25, 16N40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd